# SDR DALA2023121410265

- Difficulty date: December 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 32,016 hours, 12,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5074552) FOUND WRONG UPPER FLOOR EMERGENCY LIGHT AT SEAT 19D. REMOVED AND REPLACED UPPER FLOOR EMERGENCY LIGHT AT 19D PER CMM 25-22-56. OPS CHECK NORMAL.
